Revista Matemática Iberoamericana


Full-Text PDF (193 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 3, 2005, pp. 843–861
DOI: 10.4171/RMI/437

Published online: 2005-12-31

The bidual of a tensor product of Banach spaces

Félix Cabello Sánchez[1] and Ricardo García[2]

(1) Universidad de Extremadura, Badajoz, Spain
(2) Universidad de Extremadura, Badajoz, Spain

This paper studies the relationship between the bidual of the (projective) tensor product of Banach spaces and the tensor product of their biduals.

Keywords: Banach space, tensor product, dual space, infinite-dimensional holomorphy

Cabello Sánchez Félix, García Ricardo: The bidual of a tensor product of Banach spaces. Rev. Mat. Iberoamericana 21 (2005), 843-861. doi: 10.4171/RMI/437